# SDR AALA20001277

- Difficulty date: August 3, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 2121 · Air Distribution Fan
- Part: Valve
- Part number: 9787344
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE IP VALVE FAULTED IN FLIGHT.  WOULD NOT RESET.  ACCOMPLISHED BITE ON PNEUM NR 1 SYSTEM CONTROL, FAILED RAN AIR VALVE AND TEMP CONT SNES.  ON FAN AIR VALVE REPLACEMENT FOUND AIR VALVE BUTTERFLY VALVE DISCONNECTED FROM CONTR.  ROTATING FREELY.  REPLACED FAN AIR VALVE NR 1 IAW MM 36-11-14-4 AND REPLACED TEMP SENS IAW MM 36-11-21-4.  ACCOMPLISHED ENG RUN AND RE-BITE NR 1 CONT, ALL TESTS IND PASSED OK.  (M)
